# SDR ASAA2018062505161

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 10,262 hours, 3,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25523
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 10,282 hours, 3,521 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT STAYS ON WHEN RECALL CHECKED.  ACFT GROUNDED. TROUBLESHOT IAW FIM 21-53, TASK 811.  PACK OPERATED, VERIFIED AIR FLOW GOOD.  PACK LIGHT STILL ILLUMINATES ON RECALL.  PERFORMED FIM 21-62, TASK 801.  BITE FAILED FOR PACK TCV, ON ZONE TEMP CONT 1. IAW FIM 21-62, TASK 830,  CLEARED FAULT. PERFORMED PACK TEMP CONTROL BITE AGAIN IAW FIM 21-62, TASK 801,  AND AGAIN A PACK TCV FAILS ERROR.  REMOVED AND REPLACED THE LEFT TEMP PACK CONTROL VALVE IAW AMM 21-51-10.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002. CHECK WAS GOOD. LEAK TESTED GOOD.
